|N3 Gesic Forte
|Drugs search, click the first letter of a drug name:
| A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9 Home
ORPHENADRINE AND ASPIRIN (Systemic)
Some commonly used brand names are:
In the U.S.—
‡ In Canada, Aspirin is a brand name. Acetylsalicylic acid is the generic name in Canada. ASA, a synonym for acetylsalicylic acid, is the term that commonly appears on Canadian product labels.
Orphenadrine and aspirin (or-FEN-a-dreen and AS-pir-in) combination is used to help relax certain muscles in your body and relieve the pain and discomfort caused by strains, sprains, or other injury to your muscles. However, this medicine does not take the place of rest, exercise, or other treatment that your doctor may recommend for your medical problem.
Orphenadrine acts in the central nervous system (CNS) to produce its muscle relaxant effects. Actions in the CNS may also be responsible for some of its side effects. Orphenadrine also has other actions (antimuscarinic) that may be responsible for some of its side effects.
This combination medicine also contains caffeine (kaf-EEN) .
In the U.S., this combination medicine is available only with your doctor"s prescription. In Canada, it is available without a prescription.
These medicines are available in the following dosage forms:
Before Using This Medicine
In deciding to use a medicine, the risks of taking the medicine must be weighed against the good it will do. This is a decision you and your doctor will make. For orphenadrine and aspirin combination, the following should be considered:
Allergies—Tell your doctor if you have ever had any unusual or allergic reaction to orphenadrine, caffeine, aspirin or other salicylates including methyl salicylate (oil of wintergreen), or to any of the following medicines:
Also tell your health care professional if you are allergic to any other substances, such as foods, preservatives, or dyes.
Breast-feeding—This medicine has not been shown to cause problems in nursing babies. However, aspirin passes into the breast milk. Also, caffeine passes into the breast milk in small amounts. It is not known whether orphenadrine passes into the breast milk.
Children—Do not give a medicine containing aspirin to a child or a teenager with a fever or other symptoms of a virus infection, especially flu or chickenpox, without first discussing its use with your child"s doctor . This is very important because aspirin may cause a serious illness called Reye"s syndrome in children with fever caused by a virus infection, especially flu or chickenpox. Children who do not have a virus infection may also be more sensitive to the effects of aspirin, especially if they have a fever or have lost large amounts of body fluid because of vomiting, diarrhea, or sweating. This may increase the chance of side effects during treatment.
There is no specific information about the use of orphenadrine in children.
Older adults—Elderly people are especially sensitive to the effects of aspirin. This may increase the chance of side effects during treatment.
There is no specific information about the use of orphenadrine in the elderly.
Other medicines—Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. When you are taking orphenadrine and aspirin combination, it is especially important that your health care professional know if you are taking any of the following:
Other medical problems—The presence of other medical problems may affect the use of orphenadrine and aspirin combination. Make sure you tell your doctor if you have any other medical problems, especially:
Proper Use of This Medicine
Take this medicine with food or a full glass (8 ounces) of water to lessen stomach irritation.
Do not take this medicine if it has a strong vinegar-like odor . This odor means the aspirin in it is breaking down. If you have any questions about this, check with your health care professional.
Do not take more of this medicine than your doctor ordered to lessen the chance of side effects or overdose.
Dosing—The dose of orphenadrine and aspirin combination medicine will be different for different people. Follow your doctor"s orders or the directions on the label . The following information includes only the average doses of the combination medicine. If your dose is different, do not change it unless your doctor tells you to do so.
Missed dose—If you miss a dose of this medicine and remember within an hour or so of the missed dose, take it right away. But if you do not remember until later, skip the missed dose and go back to your regular dosing schedule. Do not double doses.
Storage—To store this medicine:
Precautions While Using This Medicine
If you will be taking this medicine for a long time (for example, more than a few weeks), your doctor should check your progress at regular visits.
Check the labels of all nonprescription (over-the-counter [OTC]) and prescription medicines you now take . If any contain orphenadrine or aspirin or other salicylates be especially careful, since taking them while taking this medicine may lead to overdose. If you have any questions about this, check with your health care professional.
Too much use of acetaminophen or certain other medicines together with the aspirin in this combination medicine may increase the chance of unwanted effects. The risk depends on how much of each medicine you take every day, and on how long you take the medicines together. If your doctor directs you to take these medicines together on a regular basis, follow his or her directions carefully. However, do not take acetaminophen or any of the following medicines together with this combination medicine for more than a few days, unless your doctor has directed you to do so and is following your progress:
For diabetic patients :
Do not take this medicine for 5 days before any surgery, including dental surgery, unless otherwise directed by your medical doctor or dentist. Taking aspirin during this time may cause bleeding problems.
The orphenadrine in this combination medicine may add to the effects of alcohol and other CNS depressants (medicines that slow down the nervous system, possibly causing drowsiness). Some examples of CNS depressants are antihistamines or medicine for hay fever, other allergies, or colds; sedatives, tranquilizers, or sleeping medicine; prescription pain medicine or narcotics; barbiturates; medicine for seizures; other muscle relaxants; or anesthetics, including some dental anesthetics. Also, stomach problems may be more likely to occur if you drink alcoholic beverages while you are taking aspirin. Do not drink alcoholic beverages, and check with your doctor before taking any of the medicines listed above, while you are using this medicine .
This medicine may cause some people to have blurred vision or to become drowsy, dizzy, lightheaded, faint, or less alert than they are normally. Make sure you know how you react to this medicine before you drive, use machines, or do anything else that could be dangerous if you are dizzy or are not alert .
Dryness of the mouth may occur while you are taking this medicine. For temporary relief, use sugarless candy or gum, melt bits of ice in your mouth, or use a saliva substitute. However, if dry mouth continues for more than 2 weeks, check with your dentist. Continuing dryness of the mouth may increase the chance of dental disease, including tooth decay, gum disease, and fungus infections.
If you think that you or someone else may have taken an overdose of this medicine, get emergency help at once . Taking an overdose of this medicine may cause unconsciousness or death. Signs of overdose include convulsions (seizures), hearing loss, confusion, ringing or buzzing in the ears, severe drowsiness or tiredness, severe excitement or nervousness, and fast or deep breathing.
Side Effects of This Medicine
Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Get emergency help immediately if any of the following symptoms of overdose occur :
Any loss of hearing; bloody urine; confusion; convulsions (seizures); diarrhea; dizziness or lightheadedness (severe); drowsiness (severe); excitement or nervousness (severe); fast or deep breathing; hallucinations (seeing, hearing, or feeling things that are not there); headache (severe or continuing); increased sweating; nausea or vomiting (severe or continuing); ringing or buzzing in the ears (continuing); uncontrollable flapping movements of the hands, especially in elderly patients; unexplained fever; unusual thirst; vision problems
Symptoms of overdose in children
Changes in behavior; drowsiness or tiredness (severe); fast or deep breathing
Also, check with your doctor as soon as possible if any of the following side effects occur:
Less common or rare
Abdominal or stomach pain, cramping, or burning (severe); bloody or black, tarry stools; decreased urination; eye pain; fainting; fast or pounding heartbeat; shortness of breath, troubled breathing, tightness in chest, or wheezing; skin rash, hives, itching, or redness; sores, ulcers, or white spots on lips or in mouth; swollen and/or painful glands; unusual bleeding or bruising; unusual tiredness or weakness; vomiting of blood or material that looks like coffee grounds
Other side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. However, check with your doctor if any of the following side effects continue or are bothersome:
Abdominal or stomach cramps, pain, or discomfort (mild to moderate); dryness of mouth; heartburn or indigestion; nausea or vomiting (mild)
Blurred or double vision or other vision problems; confusion; constipation; difficult urination; dizziness or lightheadedness; drowsiness; excitement, nervousness, or restlessness; headache; muscle weakness; trembling; unusually large pupils of eyes
Other side effects not listed above may also occur in some patients. If you notice any other effects, check with your doctor.
The information contained in the Thomson Healthcare (Micromedex) products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Thomson Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Healthcare does not assume any responsibility or risk for your use of the Thomson Healthcare products.
Where can I get more information about N3 Gesic Forte ? We recommend to use www.Drugs.com
Typical mistypes for N3 Gesic Forte
b3 gesic forte, m3 gesic forte, j3 gesic forte, h3 gesic forte, n2 gesic forte, nw gesic forte, ne gesic forte, n4 gesic forte, n3 fesic forte, n3 vesic forte, n3 besic forte, n3 hesic forte, n3 yesic forte, n3 tesic forte, n3 gwsic forte, n3 gssic forte, n3 gdsic forte, n3 grsic forte, n3 g4sic forte, n3 g3sic forte, n3 geaic forte, n3 gezic forte, n3 gexic forte, n3 gedic forte, n3 geeic forte, n3 gewic forte, n3 gesuc forte, n3 gesjc forte, n3 geskc forte, n3 gesoc forte, n3 ges9c forte, n3 ges8c forte, n3 gesix forte, n3 gesiv forte, n3 gesif forte, n3 gesid forte, n3 gesic dorte, n3 gesic corte, n3 gesic vorte, n3 gesic gorte, n3 gesic torte, n3 gesic rorte, n3 gesic firte, n3 gesic fkrte, n3 gesic flrte, n3 gesic fprte, n3 gesic f0rte, n3 gesic f9rte, n3 gesic foete, n3 gesic fodte, n3 gesic fofte, n3 gesic fotte, n3 gesic fo5te, n3 gesic fo4te, n3 gesic forre, n3 gesic forfe, n3 gesic forge, n3 gesic forye, n3 gesic for6e, n3 gesic for5e, n3 gesic fortw, n3 gesic forts, n3 gesic fortd, n3 gesic fortr, n3 gesic fort4, n3 gesic fort3, 3 gesic forte, n gesic forte, n3gesic forte, n3 esic forte, n3 gsic forte, n3 geic forte, n3 gesc forte, n3 gesi forte, n3 gesicforte, n3 gesic orte, n3 gesic frte, n3 gesic fote, n3 gesic fore, n3 gesic fort, 3n gesic forte, n 3gesic forte, n3g esic forte, n3 egsic forte, n3 gseic forte, n3 geisc forte, n3 gesci forte, n3 gesi cforte, n3 gesicf orte, n3 gesic ofrte, n3 gesic frote, n3 gesic fotre, n3 gesic foret, nn3 gesic forte, n33 gesic forte, n3 gesic forte, n3 ggesic forte, n3 geesic forte, n3 gessic forte, n3 gesiic forte, n3 gesicc forte, n3 gesic forte, n3 gesic fforte, n3 gesic foorte, n3 gesic forrte, n3 gesic fortte, n3 gesic fortee, etc.